# SDR FDEA200907102574

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RT INNER FLAP DURING ACCOMPLISHMENT OF EO 6-5750-7-5000 DAMAGED HOLES IN FLAP STRUCTURE AFTER RIB 7 WAS REMOVED.  REPAIR PERFORMED BY REPLACEMENT OF RIB 7 AND REPAIR OF DAMAGES IAW RAS/FOK/133/2009 ISS.D, APPROVED BY EA 6-5750-129178.
